Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Excessive sweating. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
shower daily put deo on put shirt on then not long i sweat along dont know why
makes my shirt round my arm pits wet
Posted Sat, 28 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 30 minutes later

Thanks for posting your query.

Deodorants do not stop the sweating. They only remove the bacteria from the area they are applied on so that it does not produce a bad smell. The secretions of sweat glands will remain as it is.

To decrease the production of sweat, you need to use an astringent like alcohol, alum water, etc which shrinks the gland openings and decreases the production of sweat for some time.
You can use an antibacterial soap which contains triclosan or tea tree oil.

Regular use of deodorant spray containing aluminium ,zinc salt, zirconium will help.

Use of non sensitizing anti bacterial agents like fusidic acid topically can be helpful.

Using an absorptive powder is advisable.

Hope this answers your query.I will be glad to answer the follow up queries that you have.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor